# SDR CALA2023073102391

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 64,025 hours, 27,889 cycles
- Engine: Iae V2527A5
- Engine time: 73,303 hours, 30,345 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL..THR LEVERS SET TO FLX SETTING..ENG1 WENT TO PROPER EPR 1.46..ENG 2 WENT TO..CONT. . PERFORMED TEST 11 HIGH POWER ASSURANCE TEST ON #2 ENG. ALL ENGINE PARAMETERS WITHIN LIMITS REF AMM 71-00-00-710-013C. A/C OKAY FOR SERVICE. ADD EMP:U246551
